# SDR DALA14028410964

- Difficulty date: May 3, 2014
- Submitted: May 7, 2014
- Operation: Air carrier
- Aircraft: N964DL
- Make and model: Doug MD-88
- Aircraft serial: 49983
- Aircraft time: 62,865 hours, 46,639 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRATCHES AND CORROSION ON  RT HORIZONTAL STABILIZER XH=-27.234".  SCRATCHES AND CORROSION REPAIRED ER/A 524668-14, REV ORIG AND ATI-88-14-047, REV 2.
